Missouri, 2015Tornadoes and Hail in Missouri, May 15 to 17, 2015
May 15 to 17, 2015 · NWS SGF · 35 events in 19 counties and zones
A strong upper level system moved through the Midwest region and produced a squall line of thunderstorms across the Missouri Ozarks. This squall line of storms produced numerous reports of wind damage and a few weak tornadoes.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.0 million
- Crop damage
- None recorded
- Events
- 35
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong upper level system moved through the Midwest region and produced a squall line of thunderstorms across the Missouri Ozarks. This squall line of storms produced numerous reports of wind damage and a few weak tornadoes.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at May 15, 1:35 PM CST, 3 hours 55 minutes earlier.
Area forecast discussion, May 15, 1:35 PM CST, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
235 PM CDT Fri May 15 2015
...Unsettled Weather This Weekend Followed By Cooler Weather Again
Early Next Week...
.SHORT TERM...(This Evening through Saturday)
Issued at 222 PM CDT FRI MAY 15 2015
A weak impulse is currently moving across the Missouri Ozarks and
lifting northeastward. Scattered convection has developed ahead of
the impulse across central Missouri and the eastern Ozarks where
instability is better. This convection will continue to move
northward. There appears to be a little subsidence behind the
exiting upper level impulse. Additional isolated to widely scattered
convection is possible elsewhere through the evening hours where the
sun is able to add some instability but it will be limited. Short range
models like the HRRR and RUC13 keep most of the convection
redevelopment towards central Missouri this evening.
Later this evening...for the most part the weather should be fairly
quiet. Will mention the possibility of some patchy fog near large
lakes and river valleys by sunrise in the morning. Forecast cape for
tomorrow approach 2500 J/KG but the deep shear will be limited
around 20 to 25 knots for most of the day over the Ozarks. The
better dynamics will be just to our west across Kansas and Oklahoma
for severe convection. Scattered convection will develop around the
Missouri Ozarks by midday to afternoon on Saturday with the best
potential over south central Missouri.
Models indicate that the leftover severe convection that develops
across Kansas and Oklahoma will move into southeast Kansas and
extreme western Missouri late Saturday evening and overnight. There
is a slight risk for severe weather Saturday evening for these areas
with the main threat being damaging wind gusts and large hail.
MUCape will be between 1500 to 2000 J/KG with Bulk shear values
increasing to 40 knots by Saturday evening over southeast Kansas
and western Missouri. Line segments and clusters of convection is
expected moving eastward from Kansas and Oklahoma into the western
Missouri Ozarks. Total QPF this weekend is expected on average
between 0.5 to 1.0 of an inch.
.LONG TERM...(Sunday through Friday)
Issued at 222 PM CDT FRI MAY 15 2015
The main upper level support and energy moves away from the area on
Sunday and Sunday night. Models indicate the best potential for
additional convection develop on Sunday afternoon and evening will be
south and east of I-44 across south central Missouri. There is a
very limited potential for a couple strong storms over south central
Missouri Sunday evening. A cold front finally makes some progress
into the area by Monday. There will be a chance for showers and
storms across south central Missouri before the front clears through
the area.
Cool and drier air will move in for Monday night through Tuesday
evening. Temperatures will be below average. The weather pattern
becomes unsettled again by the middle and end of next week.
Another broad trough develops across the western U.S. and weak
shortwaves and impulses will move across the central Plains and
Midwest starting Wednesday through Friday with scattered rain
chances and thunderstorms.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1240 PM CDT FRI MAY 15 2015
For the KSGF, KJLN, and KBBG TAFS: Scattered showers and storms
will be possible across the area this afternoon into early this
evening. Storms are expected to develop, but with the scattered
nature of this activity covering the potions in the TAFS with
Tempo groups since they will not be widespread.
The convection should push east of the area overnight with mainly
dry conditions expected. MVFR ceilings will be possible early
Saturday morning with light fog possible at the KBBG TAF site.
Additional scattered showers and storms will be possible Saturday
morning but the better chances should remain south and west of the
area until the afternoon hours which is beyond this TAF period.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...Wise
Hazardous weather outlook, May 15, 3:57 PM CST, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CDT FRI MAY 15 2015
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-162200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
457 PM CDT FRI MAY 15 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED...
LIMITED HAIL RISK.
LIMITED THUNDERSTORM WIND DAMAGE RISK.
LIMITED LIGHTNING RISK.
DISCUSSION...
ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS
PORTIONS OF THE OUTLOOK AREA THIS EVENING AND WILL THEN REMAIN
POSSIBLE INTO THE OVERNIGHT PERIOD. OCCASIONAL CLOUD TO GROUND
LIGHTNING WILL BE THE MAIN HAZARD WITH ANY STORMS. A FEW OF
THE STRONGER STORMS MAY BE CAPABLE OF HAIL TO THE SIZE OF
NICKELS AND WIND GUSTS IN EXCESS OF 50 MPH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PERIODIC CHANCES OF SHOWERS AND THUNDERSTORMS WILL IMPACT THE
OUTLOOK AREA THROUGH THE WEEKEND. THERE WILL BE A LIMITED TO
ELEVATED RISK FOR SEVERE STORMS ACROSS SOUTHEASTERN KANSAS INTO
WESTERN MISSOURI SATURDAY NIGHT...WITH A LIMITED RISK
CONTINUING INTO SUNDAY.
AN UNSETTLED WEATHER PATTERN MAY RETURN FOR THE MIDDLE AND END
OF NEXT WEEK WITH SCATTERED THUNDERSTORM CHANCES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
&&
MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)
THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)
WFO SGF
Event by event
27 thunderstorm wind, 6 tornado, 1 hail, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, Polk
- When
- May 15, 5:30 PM CST
- Where
- Polk County, 0.88 mi SE of Bolivar
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 37.610, -93.410
A large tree limb was blown down on to a powerline.
Hail, Morgan
- When
- May 15, 6:30 PM CST
- Where
- Morgan County, 0.54 mi W of Versailles
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 38.430, -92.840
There was a public photo shared on social media of half dollar sized hail.
Thunderstorm Wind, Vernon
- When
- May 16, 11:15 PM CST
- Where
- Vernon County, 1.29 mi ENE of Nevada
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.840, -94.350
A large tree was blown down in Nevada.
Tornado, Newton
- When
- May 16, 11:53 PM CST to May 17, 12:01 AM CST
- Where
- Newton County, 5.03 mi SSW of Seneca to 0.5 mi SSW of Belfast
- Rating
- EF0
- Path length
- 10.83 mi
- Path width
- 200 yd
- Property damage
- $200,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.779, -94.618
A NWS Storm survey found an EF-1 tornado started in northeast Oklahoma and crossed into southwest Missouri near about 4 miles south of Seneca. The tornado lifted about 4 miles west of Neosho. Several outbuilding structures were completely destroyed. Numerous trees were uprooted. The path width was approximately 200 yards wide and the path length was approximately 10 miles long. Maximum winds were estimated at 90 mph.
Thunderstorm Wind, Newton
- When
- May 16, 11:55 PM CST
- Where
- Newton County, 0.88 mi SW of Seneca
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 36.840, -94.610
Numerous trees were damaged or blown down along with several power lines in Seneca. Minor damage occurred to several homes because of fallen large tree branches and trees.
Thunderstorm Wind, McDonald
- When
- May 17, 12:00 AM CST
- Where
- McDonald County, 1.38 mi S of Coy
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.650, -94.530
Fire chief estimated wind gusts up to 60 mph.
Thunderstorm Wind, McDonald
- When
- May 17, 12:05 AM CST
- Where
- McDonald County, 0.69 mi N of Goodman
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.740, -94.400
Wind gusts up to 60 mph were estimated.
Thunderstorm Wind, Newton
- When
- May 17, 12:11 AM CST
- Where
- Newton County, 1.3 mi WSW of Neosho
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Law Enforcement
- Coordinates
- 36.860, -94.390
A wind gusts of 55 knots was measured at Business Highway 49 and South Street.
Thunderstorm Wind, Newton
- When
- May 17, 12:15 AM CST
- Where
- Newton County, Diamond
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 37.000, -94.320
Several large trees were snapped and uprooted around the town of Diamond. A couple trees fell on houses and outbuildings which caused minor damage.
Thunderstorm Wind, Jasper
- When
- May 17, 12:29 AM CST
- Where
- Jasper County, Sarcoxie
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 37.070, -94.120
Several power lines were blown down east of Sarcoxie.
Thunderstorm Wind, Barry
- When
- May 17, 12:35 AM CST
- Where
- Barry County, 0.55 mi W of Monett
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Law Enforcement
- Coordinates
- 36.920, -93.930
Several trees blown down in Monett. One tree damaged a boat. Another tree was on a house and an outbuilding.
Tornado, Lawrence
- When
- May 17, 12:38 AM CST to 12:42 AM CST
- Where
- Lawrence County, 4.61 mi SSE of Friestatt to 1.86 mi SSW of Opal
- Rating
- EF1
- Path length
- 4.53 mi
- Path width
- 100 yd
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.956, -93.897
A NWS storm survey found an EF-1 tornado touched down about 3 miles northeast of Monett and lifted about 3 miles east of Freistatt. This tornado had a path length of about 4 miles and a width of 100 yards. Several outbuildings were completely destroyed. and one house had minor roof and siding damage. Numerous trees were uprooted or snapped along the path. The maximum winds estimated were up to 90 mph.
Thunderstorm Wind, Lawrence
- When
- May 17, 12:39 AM CST
- Where
- Lawrence County, 1.1 mi E of Friestatt
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 37.020, -93.900
Several large trees were blown down in a nearby field.
Thunderstorm Wind, Lawrence
- When
- May 17, 12:39 AM CST
- Where
- Lawrence County, 1.77 mi SE of Friestatt
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 37.000, -93.900
A hay shed was completely destroyed.
Thunderstorm Wind, Lawrence
- When
- May 17, 12:40 AM CST
- Where
- Lawrence County, 1.1 mi E of Friestatt
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 37.020, -93.900
A 5th wheel camper was heavily damaged and moved 20 feet. An outbuilding was destroyed at Farm Road 2180.
Thunderstorm Wind, Lawrence
- When
- May 17, 12:45 AM CST
- Where
- Lawrence County, 0.55 mi E of Mt Vernon
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 37.100, -93.820
Amateur radio reported wind gusts estimated up to 60 mph on the north side of Mount Vernon.
Lightning, Taney
- When
- May 17, 12:45 AM CST
- Where
- Taney County, 4.09 mi SSW of Branson Mem Arpt
- Property damage
- $500,000
- Reported by
- Other Federal Agency
- Coordinates
- 36.596, -93.310
A lightning strike at the Table Rock Dam damaged two of the four hydro-power generating units. These two units remained offline for about 30 days until repaired. Each turbine unit would normally generate 50,000 Mwh of electricity. Power generated at the hydro-dam was decreased by half of normal capacity. Time was estimated by radar.
Thunderstorm Wind, Cedar
- When
- May 17, 12:53 AM CST
- Where
- Cedar County, 1.78 mi WSW of Needmore
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.610, -93.750
Numerous large tree branches were broken at Stockton State Park.
Thunderstorm Wind, Greene
- When
- May 17, 1:04 AM CST
- Where
- Greene County, 3.03 mi NW of Republic
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 37.150, -93.520
Several trees were blown down and one power line down.
Thunderstorm Wind, Greene
- When
- May 17, 1:06 AM CST
- Where
- Greene County, 0.89 mi WSW of Springfield
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 37.193, -93.314
A large tree fell on to a car which caused severe damage to the car. There were no injuries.
Tornado, Polk
- When
- May 17, 1:07 AM CST to 1:09 AM CST
- Where
- Polk County, 1.41 mi W of Cliquot to 0.9 mi N of Cliquot
- Rating
- EF0
- Path length
- 1.7 mi
- Path width
- 200 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 37.698, -93.506
An EF-0 rated tornado occurred east of Dunnegan. Multiple trees were damaged in the area with damage consistent with winds up to 80 mph. The tornado had a path length of just under two miles with a width of 100 to 200 yards.
Tornado, Polk
- When
- May 17, 1:10 AM CST to 1:22 AM CST
- Where
- Polk County, 2.54 mi E of Cliquot to 0.43 mi ENE of Sentinel
- Rating
- EF0
- Path length
- 10.57 mi
- Path width
- 100 yd
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 37.697, -93.434
An EF-0 tornado touched down about east of the community of Cliquot near East 380th Road and South 109th Road. The tornado lifted about 2 miles South of Pittsburg near Highway 64 and East 318th Road. Numerous large tree branches were broken and tree tops snapped. Severe trees were uprooted. Two houses had minor roof and siding damage. Several fences were damaged. The path length was approximately 10 miles and a path width of 100 yards. Maximum winds were estimated up to 85 mph.
Tornado, Polk
- When
- May 17, 1:11 AM CST to 1:14 AM CST
- Where
- Polk County, 0.83 mi NW of Rondo to 2.3 mi NNE of Rondo
- Rating
- EF0
- Path length
- 2.09 mi
- Path width
- 100 yd
- Property damage
- $20,000
- Reported by
- NWS Storm Survey
- Coordinates
- 37.779, -93.479
An EF-0 tornado briefly touched down southeast of Flemington. The tornado touched down near South 85th Road and 330th Road. The tornado lifted near South 95th Road and Highway V. A couple outbuildings were destroyed. Numerous trees had severe tree damage with large branches broken and tree tops snapped. Several trees were uprooted. The path was approximately 2 miles long and 100 yards wide. Maximum winds were estimated up to 85 mph.
Thunderstorm Wind, Polk
- When
- May 17, 1:16 AM CST
- Where
- Polk County, 3.54 mi SSE of Humansville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 37.751, -93.560
Several trees were blown down and an outbuilding destroyed north of Dunnegan.
Thunderstorm Wind, Greene
- When
- May 17, 1:17 AM CST
- Where
- Greene County, 0.69 mi N of Willard
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 37.310, -93.430
Several large trees were blown down around Willard. Trees were down at Highway Ab and Highway 112 and at Highway 101 and Highway 106. Several fences were damaged by fallen trees.
Thunderstorm Wind, Hickory
- When
- May 17, 1:20 AM CST
- Where
- Hickory County, 2.82 mi S of Pomme de Terre Res
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.830, -93.370
Several large tree branches were blown down.
Thunderstorm Wind, Polk
- When
- May 17, 1:30 AM CST
- Where
- Polk County, 1.09 mi E of Polk
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 37.730, -93.300
Several trees were down across a road.
Tornado, Dallas
- When
- May 17, 1:38 AM CST to 1:39 AM CST
- Where
- Dallas County, 3.12 mi N of Wood Hill to 3.16 mi N of Wood Hill
- Rating
- EF0
- Path length
- 0.1 mi
- Path width
- 40 yd
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 37.795, -93.052
A NWS storm survey revealed that an EF-0 tornado briefly touched down in rural Dallas County. A detached garage was separated from the foundation and blown 5 feet to the west. A large sliding door from a shop was peeled off and thrown approximately 80 yards to the northeast. Approximately 7 trees were snapped around the farm. Several shingles were peeled off a home.
Thunderstorm Wind, Webster
- When
- May 17, 1:44 AM CST
- Where
- Webster County, 2.83 mi WNW of Marshfield Bcknr Arp
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 37.390, -93.000
Several trees were uprooted as well as minor structural damage to a home which included shingle damage and siding.
Thunderstorm Wind, Camden
- When
- May 17, 2:18 AM CST
- Where
- Camden County, 0.88 mi NE of Camdenton
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 38.010, -92.740
A wind gust of 58 mph was measured.
Thunderstorm Wind, Wright
- When
- May 17, 2:20 AM CST
- Where
- Wright County, 1.65 mi W of Hartville
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 37.250, -92.550
A semi trailer was blown over along Highway 38.
Thunderstorm Wind, Miller
- When
- May 17, 2:20 AM CST
- Where
- Miller County, 3.82 mi SSE of Aurora Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 38.280, -92.550
There was minor damage to a greenhouse as well as a large tree limb on a fence.
Thunderstorm Wind, Wright
- When
- May 17, 2:22 AM CST
- Where
- Wright County, 0.55 mi E of Hartville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.250, -92.510
A large tree and several large tree branches were blown down in Hartville.
Thunderstorm Wind, Pulaski
- When
- May 17, 2:28 AM CST
- Where
- Pulaski County, 1.78 mi WSW of Turkey Ridge
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 37.810, -92.360
A large tree was blown down across Highway 7 between Richland and Buckhorn.
Thunderstorm Wind, Maries
- When
- May 17, 2:30 AM CST
- Where
- Maries County, 4.84 mi N of Brinktown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 38.200, -92.080
Numerous trees were blown down and a barn had roof damage about a mile west of Highway 42 along Maries Road 215.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Lightning Strike in New Mexico, May 15 to 16, 20151 death · 1 injured · 1 in hail · 4 events
- Tornadoes and Flash Flooding in Texas, May 15, 20154 injured · $615,000 · EF1 · 24 events
- Lightning Strike in Missouri, May 15, 20151 death · 1 event
- Flooding in Nebraska, May 15 to 31, 2015$9.1 million · 3 events
- Flash Flooding and Damaging Winds in Arkansas, May 15 to 20, 2015$75,000 · 52 kt wind · 12 events
- Tornadoes and Hail in Colorado, May 15, 2015$15,000 · EF1 · 19 events
- Damaging Winds in Illinois, May 15, 2015$74,000 · 52 kt wind · 4 events
- Hail and Damaging Winds in Mississippi, May 15 to 16, 2015$52,000 · 1 in hail · 11 events
- Flash Flooding and Damaging Wind in Texas, May 15, 2015$21,000 · 50 kt wind · 16 events
- Tornado and Hail in Wyoming, May 15, 2015EF1 · 3 events
- Tornadoes and Hail in Nebraska, May 15, 2015EF0 · 23 events
- Flash Flood and Damaging Wind in Texas, May 15, 2015$22,000 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 566532, 566499, 566534, 566506, 566544, 566555, 566557, 566556, 566549, 566545, 566536, 566509, 566550, 566551, 566552, 566559, 569561, 566554, 566546, 566569, 566510, 566529, 566518, 566538, 566543, 566548, 566547, 567109, 566568, 566560, 566561, 566565, 566563, 566564, 566566.